# SDR SWIA202158740

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS SIX GOUGES FROM SCREWS BOTTOMING OUT ON BULKHEAD SKIN 30 INCHES UP FROM CARGO FLOOR.     (C-CHECK RO 6/11/2021)    REMOVED DAMAGE FROM AFT BULKHEAD AND COMPLIED WITH REO 601R-53-61-7607 REV -- DATED 2021-04-23. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
